# SDR CALA2025111011030

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 77,808 hours, 31,810 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP LOCK OUT ON 1ST TICK. ATTEMPTED RESEAT OF LEVER, NO HELP. ALTN EXTENSION REQUIRED. PERFORMED OPS CHECK OF NORMAL AND ALTN FLAP CONTROL SYSTEMS IAW AMM 27-51-00-710-801. OPS CHECK GOOD. PERFORMED BITE TEST OF FSEU IAW FIM 27-51 TASK 801. INTERMITTENT INACTIVE FAULT FOUND DURING BITE CHECK. NO HISTORY ON 30 DAY. GOOD TO CLEAR.
